Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Properties of functions $ f(x,y)$ of bounded variation


Authors: C. Raymond Adams and James A. Clarkson
Journal: Trans. Amer. Math. Soc. 36 (1934), 711-730
MSC: Primary 26B30
DOI: https://doi.org/10.1090/S0002-9947-1934-1501762-6
Correction: Trans. Amer. Math. Soc. 46 (1939), 468.
MathSciNet review: 1501762
Full-text PDF


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 26B30

Retrieve articles in all journals with MSC: 26B30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1934-1501762-6
Article copyright: © Copyright 1934 American Mathematical Society

American Mathematical Society